# SDR FDEA202011292997

- Difficulty date: November 29, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 76,969 hours, 30,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL SUPPORT UPPER SURFACE IS CORRODED AT FASTENER HOLE BS 1653-BS 1658, LBL 54.   REMOVED CORROSION AS REQUIRED, IAW B757 SRM 51-10-02.  ORIGINAL MATERIAL THICKNESS .071 MATERIAL LOSS OF .002 REMAINING MATERIAL THICKNESS .069.  FOUND TO BE WITHIN LIMITS, IAW BOEING DRAWING 657N47303 REV B AND B757 SRM 53-60-15-1A DETAIL IV.  RESTORED FINISH, IAW B757 SRM 51-20-01-04.
